Authors: | Žunić, Joviša | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | Note on the number of two-dimensional threshold functions | Journal: | SIAM Journal on Discrete Mathematics | Volume: | 25 | Issue: | 3 | First page: | 1266 | Last page: | 1268 | Issue Date: | 2011 | Rank: | M22 | ISSN: | 0895-4801 | DOI: | 10.1137/110822037 | Abstract: | The number of two-dimensional threshold functions was considered recently in [SIAM J. Discrete Math., 24 (2010), pp. 1617-1631]. By this note we point out that some of the results presented are easy consequences of already known results. |
Keywords: | Digital geometry | Enumeration | Planar partitions | Threshold functions | Publisher: | Society for Industrial and Applied Mathematics |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.